# SDR DXTA2023022481180

- Difficulty date: February 23, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N576QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605708
- Aircraft time: 13,746 hours, 10,549 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR DIFFICULT TO OPEN AND LOCK WITH THE INSIDE AND OUTSIDE HANDLES. // SIGNOFF// VERIFIED DISCREPANCY. FOUND THE DOOR LOCK PINS NEEDED LUBRICATION. LUBRICATED DOOR LOCK PINS AS REQUIRED. PERFORMED OPS-CHECK AND OPS-CHECK GOOD. DOOR LOCKS AND UNLOCKS EASIER. WORK PERFORMED IRW CE-560XLS AMM 52-10-00.
